Meromorphic extensions of generalised zeta functions.
Inventiones mathematicae, Tome 85 (1986), pp. 147-164
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1986__85_143362,
author = {M. Pollicott},
title = {Meromorphic extensions of generalised zeta functions.},
journal = {Inventiones mathematicae},
pages = {147--164},
year = {1986},
volume = {85},
zbl = {0604.58042},
url = {http://geodesic.mathdoc.fr/item/IM_1986__85_143362/}
}
M. Pollicott. Meromorphic extensions of generalised zeta functions.. Inventiones mathematicae, Tome 85 (1986), pp. 147-164. http://geodesic.mathdoc.fr/item/IM_1986__85_143362/